# SDR HALA0600524

- Difficulty date: July 28, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 7,656 hours, 18,898 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE REPORTED BY FA MAKING "GRINDING NOISE" AND SMOKE ODOR CABIN AND COCKPIT, INITIAL POP SOUND AND EMERGENCY LIGHTS FLASHED QUICKLY.  AFTER LANDING "RT PACK OVERHEAT" ALERT CAME ON.  BIT EEC-2, NR 2 ENG.  NO FAULTS NOTED.  CLEARED PSC BITE CHECK GOOD.  OK TO CONTINUE PER MEL 21-51-01 PLACARDED RIGHT PACK & TRANSCRIBED TO MIC SHEET.
